Imperial Mathematics logo

Publications of Aleksandar Mijatović

Preprints

  • On the Poisson equation for Metropolis-Hastings chains (with Jure Vogrinc) [Abstract; PDF]
  • On the policy improvement algorithm in continuous time (with Saul Jacka) [Abstract; PDF]
  • Joint asymptotic distribution of certain path functionals of the reflected process (with Martijn Pistorius) [Abstract; PDF]
  • Publications in journals

  • Anomalous recurrence properties of many-dimensional zero-drift random walks (with Nicholas Georgiou, Mikhail V. Menshikov and Andrew R. Wade), to appear in Advances in Applied Probability [Abstract; PDF]
  • On the weak limit law of the maximal uniform $k$-spacing (with Vladislav Vysotsky), to appear in Advances in Applied Probability [Abstract; PDF]
  • Markov chain approximations to scale functions of Levy processes (with Matija Vidmar and Saul Jacka), to appear in SPA [Abstract; PDF; Matlab Code]
  • Buffer-overflows: joint limit laws of undershoots and overshoots of reflected processes (with Martijn Pistorius), to appear in SPA [Abstract; PDF]
  • Randomisation and recursion methods for mixed-exponential Levy models (with Martijn Pistorius and Johannes Stolte), to appear in Journal of Applied Probability [Abstract; PDF]
  • On the loss of the semimartingale property at the hitting time of a level (with Mikhail Urusov), to appear in Journal of Theoretical Probability [Abstract; PDF]
  • A new look at short-term implied volatility in asset price models with jumps (with Peter Tankov), to appear in Mathematical Finance [Abstract; PDF]
  • An integral equation for Root's barrier and the generation of Brownian increments (with Paul Gassiat and Harald Oberhauser) Annals of Applied Probability Volume 25, no. 4 (2015), 2039--2065 [Abstract; PDF]
  • Coupling and tracking of regime-switching martingales (with Saul Jacka) Electronic Journal of Probability Volume 20 (2015), 1--39 [Abstract; PDF]
  • Asymptotic independence of three statistics of maximal segmental scores (with Martijn Pistorius) Statistics & Probability Letters Volume 99 (April 2015), 185--191 [Abstract; PDF]
  • Large deviations for the extended Heston model: the large-time case (with Antoine Jacquier), Asia-Pacific Financial Markets Volume 21, no. 3 (2014), 263--280 [Abstract; PDF]
  • Arbitrage-free prediction of the implied volatility smile (with Petros Dellaportas), Risk, appeared as a Technical paper in the issue of Risk on the 30th of April 2014 [Abstract; PDF]
  • Markov chain approximations for transition densities of Levy processes (with Matija Vidmar and Saul Jacka), Electronic Journal of Probability Volume 19 (2014), 1--37 [Abstract; PDF]
  • Mirror and synchronous couplings of geometric Brownian motions (with Saul Jacka and Dejan Širaj), SPA Volume 124, no. 2 (2014), 1055--1069 [Abstract; PDF]
  • Empirical asset pricing with nonlinear risk premia (with Paul Schneider), Journal of Financial Econometrics Volume 12, no. 3 (2014), 479--506 [Abstract; PDF]
  • Large deviations and stochastic volatility with jumps: asymptotic implied volatility for affine models (with Antoine Jacquier and Martin Keller-Ressel), Stochastics Volume 85, no. 2 (2013), 321--345 [Abstract; PDF]
  • Convergence of integral functionals of one-dimensional diffusions (with Mikhail Urusov), Electronic Communications in Probability Volume 17 (2012), 1--13 [Abstract; PDF]
  • On the limit distributions of continuous-state branching processes with immigration (with Martin Keller-Ressel), SPA Volume 122, no. 6 (2012), 2329--2345 [Abstract; PDF]
  • On the drawdown of completely asymmetric Levy processes (with Martijn Pistorius), SPA Volume 122, no. 11 (2012), 3812--3836 [Abstract; PDF]
  • A note on delta hedging in markets with jumps (with Mikhail Urusov), IMA Journal of Applied Mathematics Volume 79, no. 2 (2014), 300-312 [Abstract; PDF]
  • Martingale property of generalized stochastic exponentials (with Nika Novak and Mikhail Urusov), Séminaire de Probabilités XLIV, Lecture Notes in Mathematics, Volume 2046 (2012), 41--59 [Abstract; PDF]
  • A note on a paper by Wong and Heyde (with Mikhail Urusov), Journal of Applied Probability Volume 48, no. 3 (2011), 811--819 [Abstract; PDF]
  • Continuously monitored barrier options under Markov processes (with Martijn Pistorius), Mathematical Finance Volume 23, no. 1 (2013), 1--38 [Abstract; PDF; Matlab Code]
  • Deterministic criteria for the absence of arbitrage in diffusion models (with Mikhail Urusov), Finance and Stochastics Volume 16, no. 2 (2012), 225--247 [Abstract; PDF]
  • On the martingale property of certain local martingales (with Mikhail Urusov), PTRF Volume 152, no. 1 (2012), 1--30 [Abstract; PDF]
  • A note on essential smoothness in the Heston model (with Martin Forde and Antoine Jacquier), Finance and Stochastics Volume 15 (2011), 781--784 [Abstract; PDF]
  • Volatility derivatives in market models with jumps (with Harry Lo), IJTAF Volume 14, no. 07 (2011), 1159--1193 [Abstract; PDF; Matlab Code]
  • Asymptotic formulae for implied volatility in the Heston model (with Martin Forde and Antoine Jacquier), Proceedings of the Royal Society A Volume 466, no. 2124 (2010), 3593--3620 [Abstract; PDF]
  • Approximating Levy processes with a view to option pricing (with John Crosby and Nolwenn Le Saux), IJTAF Volume 13, Issue 1 (2010), pp. 63--91 [Abstract; PDF; Excel Spreadsheet]
  • Globally optimal parameter estimates for nonlinear diffusions (with Paul Schneider), Annals of Statistics Volume 38, no. 1 (2010), 215--245 [Abstract; PDF; C++ Code]
  • Local time and the pricing of time-dependent barrier options, Finance and Stochastics Volume 14, no. 1 (2010), 13--48 [Abstract; PDF]
  • Spectral methods for volatility derivatives (with Claudio Albanese and Harry Lo), Quantitative Finance Volume 9, Issue 6 (2009), 663--692 [Abstract; PDF]
  • Spectral properties of trinomial trees, Proceedings of the Royal Society A Volume 463, no. 2083 (2007), 1681--1696 [Abstract; PDF]
  • A stochastic volatility model for risk-reversals in foreign exchange (with Claudio Albanese), IJTAF Volume 12, Issue 6 (2009), 877--899 [Abstract; PDF]
  • Simplicial structures of knot complements, Mathematical Research Letters Volume 12, no. 5--6 (2005), 843--856 [Abstract; PDF]
  • Triangulations of fibre-free Haken 3-manifolds, Pacific Journal of Mathematics Volume 219, no. 1 (2005), 139--186 [Abstract; PDF]
  • Triangulations of Seifert fibred manifolds, Mathematische Annalen Volume 330, no. 2 (2004), 235--273 [Abstract; PDF]
  • Simplifying triangulations of the 3-sphere, Pacific Journal of Mathematics Volume 208, no. 2 (2003), 291--324 [Abstract; PDF]
  • Chapters in books

  • Exotic derivatives in stochastic volatility models with jumps (with Martijn Pistorius), Advanced Mathematical Methods for Finance, Springer, 2011, Editors G. Di Nunno, B. Oksendal, 455--508 [Abstract; PDF]
  • Publications in conference proceedings

  • On additive time-changes of Feller processes (with Martijn Pistorius), Progress in Analysis and its Applications, Proceedings of the 7th International Isaac Congress, Imperial College London UK, 13 - 18 July 2009, 431--437 [Abstract; PDF]